MathSciNet Relay Station
MathSciNet bibliographic data
MR711895 94B05
Tsfasman, M. A. Goppa codes that are better than the Varshamov-Gilbert bound. (Russian) Problemy Peredachi Informatsii 18 (1982), no. 3, 3–6
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement